Антипараллели и коники
Kvant, no. 8 (2017), pp. 35-38
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{KVANT_2017_8_a6,
author = {P. A. Kozhevnikov},
title = {{\CYRA}{\cyrn}{\cyrt}{\cyri}{\cyrp}{\cyra}{\cyrr}{\cyra}{\cyrl}{\cyrl}{\cyre}{\cyrl}{\cyri} {\cyri} {\cyrk}{\cyro}{\cyrn}{\cyri}{\cyrk}{\cyri}},
journal = {Kvant},
pages = {35--38},
year = {2017},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/KVANT_2017_8_a6/}
}
P. A. Kozhevnikov. Антипараллели и коники. Kvant, no. 8 (2017), pp. 35-38. http://geodesic.mathdoc.fr/item/KVANT_2017_8_a6/